# SDR UIEA2021061401353

- Difficulty date: June 14, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 109,650 hours
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 7997001
- Part serial: 891234M
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EICAS MSG: R ENG STARTER( REPLACED #2 ENG STARTER VALVE REF B767 AMM 80-11-02-404-012-H00. PERFORMED START VALVE TEST. OPS CHECK GOOD. NO LEAKS NOTED. REF B767 AMM 71-00-00-995-229-H03.  )
